The lower bound conjecture for 3- and 4-manifolds

David W. Walkup

TBD mathscidoc:1701.331387

Acta Mathematica, 125, (1), 75-107, 1969.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 896 downloads ] [ 0 comments ] [ Cited by 99 ]
@inproceedings{david1969the,
  title={The lower bound conjecture for 3- and 4-manifolds},
  author={David W. Walkup},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203220190566096},
  booktitle={Acta Mathematica},
  volume={125},
  number={1},
  pages={75-107},
  year={1969},
}
David W. Walkup. The lower bound conjecture for 3- and 4-manifolds. 1969. Vol. 125. In Acta Mathematica. pp.75-107. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203220190566096.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved